Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Decomposition of an $ n$-space by a polyhedron


Author: Oswald Veblen
Journal: Trans. Amer. Math. Soc. 14 (1913), 65-72
MSC: Primary 55M99; Secondary 52B99
Erratum: Trans. Amer. Math. Soc. 15 (1914), 506.
MathSciNet review: 1500936
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55M99, 52B99

Retrieve articles in all journals with MSC: 55M99, 52B99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1913-1500936-4
PII: S 0002-9947(1913)1500936-4
Article copyright: © Copyright 1913 American Mathematical Society